# SDR 20000424AP014

- Difficulty date: November 7, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N451TA
- Make and model: Airbus A320-233
- Aircraft serial: 733
- Aircraft time: 6,611 hours, 3,053 cycles
- Engine: Iae V2527A5
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: C16195AA
- Condition: Obstructed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAL - AFTER TAKEOFF, PILOTS NOTED A 50 KNOT DISCREPANCY BETWEEN THE CAPTAIN AND FIRST OFFICER AIRSPEED INDICATIONS, THEN AT FLIGHT LEVEL 3,000 FEET THE CAPTAIN SIDE SHOWED 240 KTS AND F/O''S 165 KTS, DUE THIS SITUATION THE FLIGHT RETURNED TO SAL AIRPORT.  AFTER UNEVENTFUL LANDING AT EL SALVADOR, MAINTENANCE TECHS PERFORMED FLUSHING OF THE TOTAL PRESSURE LINE OF THE AIR DATA MODULE ON THE CAPTAIN AND F/O''S SIDES AS PER AMM 34-13-00, AND FOUND FOREIGN MATERIAL ON THE FIRST OFFICER PITOT PROBE.  PERFORMED CHECK FLIGHT WITH NORMAL RESULTS.  THE AIRPLANE RETURNED TO NORMAL OPERATION.  (M)
